# SDR SWAA2022041992383

- Difficulty date: April 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242BF
- Condition: Pulled
- Location: Cabin Floor
- Component: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1; TAP TEST GOOD NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1; TABLE 201; RESIN EPOCAST50A (A112601); FIBERGLASS CLOTH BMS9-3 (A10273).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR # STEPS K;L; AND M. CURED AT 150 DEGREES FOR 4 HOURS; DIGITAL THERMOMETER STAAR30347; CAL DUE 4/29/22. TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 242BF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.;[05] VERIFIED STEPS 3-4
